Iterative methods for solving general Trifunction Variational Inequalities


Abstract views: 71 / PDF downloads: 55

Authors

  • Netra Kumar Gupta Department of Mathematics, Government V.Y.T.P.G. Autonomous College, Durg, Chhattisgarh, India
  • Suja Varghese Department of Mathematics, St. Thomas College, Bhilai, Durg, Chhattisgarh, India
  • M. A. Siddiqui Department of Mathematics, Government V.Y.T.P.G. Autonomous College, Durg, Chhattisgarh, India

Keywords:

variational inequalities, auxiliary principle, convergence, iterative methods

Abstract

In this paper, we describe and discuss the new concept of trifunctional variational inequality. We propose and examine implicit iterative approaches for solving trifunction variational inequalities using the auxiliary principle methodology and nonlinear operator. The convergence conditions of this novel approach are investigated under the pseudomonotonicity requirement, which is a weaker criterion than monotonicity. Some special cases are also taken into account as well.

Downloads

Published

27-10-2023

How to Cite

Netra Kumar Gupta, Suja Varghese, & M. A. Siddiqui. (2023). Iterative methods for solving general Trifunction Variational Inequalities. International Journal of Mathematics And Its Applications, 11(4), 41–47. Retrieved from https://ijmaa.in/index.php/ijmaa/article/view/1432

Issue

Section

Research Article